# SDR USAA2014121200017

- Difficulty date: December 12, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 21,898 hours, 7,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK, LEVEL 2 EXFOLIATION CORROSION ON RT SILL PLATE AT FRAME 68, STRINGER 23R, Z-500. REPAIRED RT SILL PLATE AT FRAME 68, STRINGER 23R, Z-500 IAW SRM 53-41-14-201.
